Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On birth control. Had sex. Took planB along with BC. Having delayed periods. Reason?

Hello, I have been on birth control for more than a year and have been pretty good about taking it. However, I had sex (no condom) two days (Wednesday) before my period and because I wasn t sure about how good I was about taking the pill that month I also took Plan B immediately after intercourse. I am suppose to start my period Friday and since birth control I ve started the same day every month almost to a tee, but here I am and haven t started (it s still Friday). Should I be concerned? Does Plan B combined with birth control delay periods?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
You can not be pregnant as had sex during safe period.
Emergency pill can prepone or postpone period by one week.
However get urine pregnancy test done if not getting period even after one week of expected date.
Take care
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor